# SDR 2000UALA00171

- Difficulty date: April 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7454U
- Make and model: Boeing 727222
- Aircraft serial: 21908
- Aircraft time: 59,366 hours, 34,102 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVERWING EXIT SIGNS RIGHT SIDE AND FORWARD ENTRY DOOR SLIDE LIGHT INOPERATIVE.  *S/D*  REPLACED M1086 AND M982 BATTERY PACK, OPERATIONALLY CHECKED GOOD.  (REPLACED (P/N 900835A AND 6013211LB).
